Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Goodland, KS

June 1, 2015Yuma County, Colorado

NWS Goodland, KS issued this flash flood warning at Jun 1, 2015, 10:26 PM MDT for Yuma County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 10:26 PM MDT (04:26 UTC)
Expired
Jun 2, 2015, 1:30 AM MDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Yuma County, CO

The radar

The Goodland radar (KGLD), 122 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:53 PM MDTFLOODYuma, COHEAVY STREET FLOODING AND HIGHWAY 59 FLOODED NORTH OF YUMA
Jun 1, 11:00 PM MDTHEAVY RAIN 2.52 Nw Yuma, COPUBLIC REPORTED 2.50 INCHES OF RAIN FROM THUNDERSTORMS LAST NIGHT. ALSO REPORTED PARTS OF HIS PROPERTY 3 TO 4 FEET UNDER WATER LAST NIGHT. WATER IS RECEDING AT PRESENT TIME AND NO FLOODING OBSERVED. TIME ESTIMATED FROM RADAR.
Jun 1, 11:02 PM MDTFLASH FLOOD2 Nw Yuma, COFLOODING ON HWY 34, NORTH OF CR 39. WATER CROSSING THE ROAD WITH MUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
2625 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WGUS53 KGLD 020426
FFWGLD
COC125-020730-
/O.NEW.KGLD.FF.W.0016.150602T0426Z-150602T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1026 PM MDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN YUMA COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 130 AM MDT
    
* AT 1026 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN 
  HAVE FALLEN IN THE PAST HOUR. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  YUMA.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4025 10231 4003 10279 4026 10279 4044 10253
      4044 10230

$$

HUSTED
2 follow-up statements
055 
WGUS73 KGLD 020506
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1106 PM MDT MON JUN 1 2015

COC125-020730-
/O.CON.KGLD.FF.W.0016.000000T0000Z-150602T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
1106 PM MDT MON JUN 1 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR
NORTHWESTERN YUMA COUNTY...

AT 1104 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING ON 
HIGHWAY 34 JUST NORTHWEST OF YUMA. TWO TO THREE INCHES OF RAIN HAVE 
FALLEN. FLASH FLOODING IS OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
YUMA.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH TO ONE INCH ARE 
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4025 10231 4003 10279 4026 10279 4044 10253
      4044 10230

$$

HUSTED
009 
WGUS73 KGLD 020721
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
121 AM MDT TUE JUN 2 2015

COC125-020731-
/O.EXP.KGLD.FF.W.0016.000000T0000Z-150602T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
121 AM MDT TUE JUN 2 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN YUMA COUNTY WILL EXPIRE
AT 130 AM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4025 10231 4003 10279 4026 10279 4044 10253
      4044 10230

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 5:30 PM MDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jun 1, 5:30 PM MDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
530 PM MDT MON JUN 1 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 149 PM MDT MON JUN 1 2015

RAP 500 MB ANALYSIS INDICATED A SHORTWAVE RIDGE ALONG THE FRONT
RANGE OF COLORADO AND NEW MEXICO WITH A NEGATIVELY TILTED TROUGH
OVER THE PACIFIC NORTHWEST AND THE EASTERN THIRD OF THE CONUS.
WATER VAPOR IMAGERY SHOWED AVAILABLE MOISTURE OVER THE FRONT RANGE
AND ALONG THE HIGH PLAINS REGION.  VISIBLE IMAGERY SHOWED MOSTLY
CLEAR SKIES ACROSS THE TRI STATE AREA WITH SOME PARTLY CLOUDY SKIES
EAST OF HIGHWAY 283.

ALTHOUGH THE UPPER LEVEL RIDGE IS IN PLACE...A SURFACE TROUGH ALONG
THE FRONT RANGE WILL CREATE A SURFACE CONVERGENCE ZONE THAT WILL
BECOME MORE APPARENT TOWARDS 00Z TONIGHT ALONG THE FRONT RANGE.
HIRES ARW AND NMM GUIDANCE BOTH DEPICT THE CONVERGENCE ZONE MOVING
EASTWARD INTO THE FORECAST AREA IN THE 3Z TO 6Z TIME FRAME TONIGHT.
HIRES GUIDANCE ALSO SHOWS A SHORTWAVE TROUGH EMBEDDED WITHIN THE
MAIN FLOW AS AN UPPER 35 TO 45 KT JET RIDES OVER TOP OF THE
RIDGE...WHICH WILL ACT TO DESTABILIZE AND HELP DRIVE THE CONVECTION
FOR A FEW HOURS TONIGHT.  CAPE VALUES VARY BETWEEN MODELS...WITH
RAP/GFS SHOWING UP TO 1500 J/KG...BUT HIRES ARW/NMM/NAM SHOW 2000
AND 3000 J/KG IN SOME PLACES.  BULK SHEAR VALUES ARE NOT INDICATIVE
OF WIDESPREAD SEVERE WEATHER...HOWEVER A FEW ISOLATED SEVERE STORMS
ARE POSSIBLE.

AFTER THE SHORT WINDOW OF HIGH CAPE VALUES PASS ACROSS THE FORECAST
AREA WITH THE SURFACE CONVERGENCE ZONE...CONVECTION SHOULD TAPER OFF
AFTER 9Z.  SHOWERS WILL LINGER IN THE EASTERN PORTIONS OF THE
FORECAST AREA UNTIL MORNING.  FOG WILL DEVELOP EAST OF HIGHWAY 83
FOR SOME LOCATIONS WITH GOOD SURFACE MOISTURE ADVECTION DUE TO SOUTH
TO SOUTHEASTERLY WINDS...BUT WILL DISSIPATE BY MID MORNING. LOW
TEMPERATURES WILL BE IN THE UPPER 50S TO LOWER 60S DUE TO DEW POINTS
IN THE UPPER 50S AND THE BLANKETING CLOUD COVER.

SOUTHERLY ADVECTION WILL CONTINUE THROUGH TUESDAY...WHICH WILL
ADVECT WARM TEMPERATURES IN THE MID TO UPPER 80S ACROSS THE TRI
STATE AREA.  WITH WARM SURFACE TEMPERATURES AND DEW POINTS IN THE
LOWER 60S...CAPE VALUES WILL BE BETWEEN 2000 AND 3000 J/KG ACROSS
MUCH OF THE FORECAST AREA...ESPECIALLY EAST OF HIGHWAY 83.  A
SIMILAR SET UP WILL BE PRESENT FOR EASTERN COLORADO DUE TO THE
SURFACE LEE TROUGH WITH A CONVERGENCE ZONE ALONG THE KANSAS/COLORADO
BORDER.  FORECAST MODELS DO NOT HAVE STRONG CONVECTION
DEPICTED...BUT GIVEN THE SET UP WITH THE CAPE SET UP...STRONG
THUNDERSTORMS COULD DEVELOP IN EASTERN COLORADO FOR AT LEAST SOME OF
THE EVENING HOURS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 237 PM MDT MON JUN 1 2015

TUESDAY NIGHT...WITH RELATIVELY WEAK HEIGHT FALLS AND BEST LIFT
NORTH OF CWA TENDENCY SHOULD BE TOWARDS THUNDERSTORMS DECREASING IN
COVERAGE DURING THE EVENING. COLD FRONT DROPPING SOUTH AFTER
MIDNIGHT COULD PROVIDE SUPPORT FOR SHOWER/THUNDERSTORM
REDEVELOPMENT...HOWEVER THERE IS A VERY WEAK PRECIP SIGNAL BETWEEN
GUIDANCE AND LOWER CONFIDENCE THAT WE WOULD SEE MEASURABLE PRECIP
THROUGH MONDAY MORNING. I KEPT SLIGHT CHANCE MENTION IN OUR NORTH
TRANSLATING TO THE NORTHEAST WHERE GUIDANCE SHOWS BETTER
CONSISTENCY.

WEDNESDAY-WEDNESDAY NIGHT...COLD FRONT STALLS OVER OUR CWA WITH
VARYING POSITIONS BETWEEN GUIDANCE. THIS IMPACTS LOCATION OF BEST
COVERAGE AND POTENTIAL FOR SEVERE. WITH ANOMALOUSLY HIGH PWAT VALUES
(AROUND 1.2") VERY GOOD MOISTURE FLUX AND AT LEAST MODERATE
INSTABILITY (POSSIBLY AS HIGH AS 4000-5000 J/KG BASED ON NAM) WE
SHOULD SEE NUMEROUS THUNDERSTORMS DEVELOP NORTH OF THE FRONT. WIND
PROFILES GENERALLY FAVOR SPEED SHEER...THOUGH THERE COULD BE LIMITED
LOW LEVEL VEERING AS A RESULT OF THE EAST-SOUTHEAST WINDS
ALONG/NORTH OF THE FRONT. VERY LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY CONCERNS FROM A SEVERE THUNDERSTORM PERSPECTIVE. OTHER
CONCERN WILL BE POTENTIAL FOR SLOW MOVING THUNDERSTORMS AND BACK
BUILDING ALONG/NORTH OF THE STALLED FRONT WHICH COMBINED WITH THE
VERY MOIST/UNSTABLE AIR MASS COULD SUPPORT AN ELEVATED FLASH FLOOD
POTENTIAL. IT IS STILL A LITTLE WAYS OUT...BUT I WOULD FEEL
COMFORTABLE WITH A FLASH FLOOD WATCH IN THIS SITUATION IF MODELS
REMAIN CONSISTENT AND COME INTO BETTER AGREEMENT ON FINER DETAILS.

THURSDAY-SUNDAY...UPPER LEVEL WESTERLY FLOW TRANSITIONS TO THE
SOUTHWEST BY NEXT WEEKEND AS UPPER LOW DEEPENS OVER THE SW US OR
GREAT BASIN (DEPENDING ON MODEL/MODEL RUN). LOW LEVEL MOISTURE
CONTINUES TO ADVECT INTO THE PLAINS FROM THE GULF OF MEXICO...AND
PACIFIC MOISTURE MAY ALSO BEGIN TO ADVECT THROUGH THE SW FLOW ACROSS
THE ROCKIES. PATTERN WILL CONTINUE TO FAVOR SHORTWAVE TROUGHS MOVING
THROUGH THE PLAINS WITH THUNDERSTORM CHANCES THROUGH THE EXTENDED
PERIOD. WITH SEASONAL HIGHS...UNSEASONAL DEWPOINTS...AND STEEP MID
LEVEL LAPSE RATES CAPE VALUES SUPPORTIVE OF SEVERE THUNDERSTORMS
WILL BE POSSIBLE EVERY AFTERNOON AND EVENING. I DECIDED AGAINST
MAKING ANY MAJOR ADJUSTMENTS TO STARTING BLEND AS IT DOES A GOOD JOB
OF MATCHING THE WET PATTERN WE ARE IN.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 526 PM MDT MON JUN 1 2015

VFR CONDITIONS ARE EXPECTED AT KGLD AND KMCK FOR THE NEXT 24
HOURS. SOME IFR CONDITIONS DUE TO STRATUS AND FOG ARE POSSIBLE AT
KMCK EARLY FRIDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS AT
KGLD THIS EVENING AND A SLIGHT CHANCE AT KMCK OVERNIGHT.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...MK
LONG TERM...DR
AVIATION...FS
Hazardous weather outlook, Jun 1, 10:24 AM MDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1024 AM MDT MON JUN 1 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021630-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1024 AM MDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT
RANGE AND MOVE ACROSS THE CENTRAL HIGH PLAINS REGION LATE THIS
AFTERNOON AND EVENING. A FEW STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED STORMS MAY BECOME SEVERE NORTH OF INTERSTATE 70 LATE
TUESDAY AND TUESDAY NIGHT WITH DAMAGING WIND AND LARGE HAIL AS THE
MAIN THREATS.

THERE IS AN INCREASING CHANCE FOR SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS...LARGE HAIL IN EXCESS OF 2 INCHES...AND
A FEW TORNADOES. LOCALLY HEAVY RAINFALL IN SLOW MOVING
THUNDERSTORMS MAY LEAD TO FLASH FLOODING.

THUNDERSTORMS ARE POSSIBLE EACH DAY THURSDAY THROUGH SUNDAY.
SEVERE THUNDERSTORMS ARE POSSIBLE IN THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 1, 6:49 PM MDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
649 PM MDT MON JUN 1 2015

COZ090-020115-
YUMA COUNTY CO-
649 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 715 PM MDT...

AT 648 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTH OF HIGHLAND CENTER...OR 19 MILES SOUTHWEST OF HOLYOKE...
MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARKVILLE.

LAT...LON 4044 10252 4036 10262 4043 10277 4044 10276
TIME...MOT...LOC 0048Z 213DEG 19KT 4045 10262

HUSTED
Special weather statement, Jun 1, 9:05 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
905 PM MDT MON JUN 1 2015

COZ090-020330-
YUMA COUNTY CO-
905 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
930 PM MDT...

AT 905 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HIGHLAND CENTER TO 7
MILES SOUTH OF LONE STAR...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
YUMA AND CLARKVILLE.

LAT...LON 4044 10244 4011 10265 4008 10279 4035 10279
      4035 10278 4044 10278
TIME...MOT...LOC 0305Z 237DEG 20KT 4050 10261 4025 10279

HUSTED
Special weather statement, Jun 1, 10:20 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1020 PM MDT MON JUN 1 2015

COZ091-092-KSZ027-041-020500-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-GREELEY KS-
1020 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE...SOUTHEASTERN
KIT CARSON...NORTHWESTERN GREELEY AND WESTERN WALLACE COUNTIES UNTIL
1100 PM MDT...

AT 1020 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF
CHEYENNE WELLS TO 11 MILES NORTH OF SHERIDAN LAKE...AND MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WESKAN AND ARAPAHOE.

LAT...LON 3904 10226 3922 10205 3913 10205 3913 10195
      3867 10194 3861 10205 3861 10229
TIME...MOT...LOC 0420Z 218DEG 25KT 3902 10222 3862 10225

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:49 PM MDTSpecial Weather StatementGLDPhillips26 min
Jun 1, 9:05 PM MDTSpecial Weather StatementGLDYuma25 min
Jun 1, 9:19 PM MDTSevere Thunderstorm WarningGLDYuma41 min
Jun 1, 9:35 PM MDTSevere Thunderstorm WarningGLDYuma40 min
Jun 1, 9:59 PM MDTSevere Thunderstorm WarningGLDYuma46 min
Jun 1, 10:12 PM MDTSevere Thunderstorm WarningGLDYuma63 min
Jun 1, 11:10 PM MDTSpecial Weather StatementGLDYuma20 min
Jun 1, 11:29 PM MDTSpecial Weather StatementGLDYuma31 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.